Подписаться
Peter Kogut
Peter Kogut
Head of Differential Equation Department, Oles Honchar Dnipro National University
Подтвержден адрес электронной почты в домене eosda.com - Главная страница
Название
Процитировано
Процитировано
Год
Optimal control problems for partial differential equations on reticulated domains: approximation and asymptotic analysis
PI Kogut, GR Leugering
Springer Science & Business Media, 2011
912011
Approximation of Optimal Control Problems in the Coefficient for the -Laplace Equation. I. Convergence Result
E Casas, PI Kogut, G Leugering
SIAM Journal on Control and Optimization 54 (3), 1406-1422, 2016
452016
Weak optimal controls in coefficients for linear elliptic problems
G Buttazzo, PI Kogut
Revista Matematica Complutense 24, 83-94, 2011
402011
Optimal -Control in Coefficients for Dirichlet Elliptic Problems: -Optimal Solutions
PI Kogut, G Leugering
Zeitschrift für Analysis und ihre Anwendungen 31 (1), 31-53, 2011
352011
On approximation of an optimal boundary control problem for linear elliptic equation with unbounded coefficients
PI Kogut
Discrete and Continuous Dynamical Systems-Series A 34 (5), 2105-2133, 2014
312014
On vector-valued approximation of state constrained optimal control problems for nonlinear hyperbolic conservation laws
PI Kogut, R Manzo
Journal of Dynamical and Control Systems 19, 381-404, 2013
272013
Optimal L2-control problem in coefficients for a linear elliptic equation
T Horsin, PI Kogut
arXiv preprint arXiv:1306.2513, 2013
262013
On relaxation of state constrained optimal control problem for a PDE-ODE model of supply chains
C D'Apice, PI Kogut, R Manzo
Networks and Heterogeneous Media 9 (3), 501-518, 2014
232014
Suboptimal boundary controls for elliptic equation in critically perforated domain
C D'Apice, U De Maio, PI Kogut
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 25 (6), 1073-1101, 2008
232008
Matrix-valued L1-optimal controls in the coefficients of linear elliptic problems
PI Kogut, G Leugering
Z. Anal. Anwend 32 (4), 433-456, 2013
222013
On approximate solutions to the Neumann elliptic boundary value problem with non-linearity of exponential type
PI Kogut, R Manzo, AO Putchenko
Boundary Value Problems 2016 (1), 208, 2016
212016
On -Homogenization of an Optimal Control Problem with Control and State Constraints
PI Kogut, G Leugering
Zeitschrift für Analysis und ihre Anwendungen 20 (2), 395-429, 2001
202001
Gap phenomenon in the homogenization of parabolic optimal control problems
C D'Apice, U De Maio, PI Kogut
IMA Journal of Mathematical Control and Information 25 (4), 461-489, 2008
172008
An indirect approach to the existence of quasi-optimal controls in coefficients for multi-dimensional thermistor problem
C D’Apice, U De Maio, PI Kogut
Contemporary Approaches and Methods in Fundamental Mathematics and Mechanics …, 2020
162020
On optimal and quasi-optimal controls in coefficients for multi-dimensional thermistor problem with mixed Dirichlet-Neumann boundary conditions
PI Kogut
Control and cybernetics 48 (1), 31-68, 2019
162019
Variational S-Convergence of Minimization Problems. Part I. Definition and Basic Properties
PI Kogut
Journal of Automation and Information Sciences 30 (4-5), 1998
151998
Approximation Methods in Optimization of Nonlinear Systems
PI Kogut, OP Kupenko
Walter de Gruyter GmbH & Co KG, 2019
142019
Homogenization of optimal control problems in variable domains. Principle of the fictitious homogenization
P Kogut, G Leugering
Asymptotic Analysis 26 (1), 37-72, 2001
142001
On optimal control problem for an ill-posed strongly nonlinear elliptic equation with p-Laplace operator and L1-type of nonlinearity.
PI Kogut, OP Kupenko
Discrete & Continuous Dynamical Systems-Series B 24 (3), 2019
132019
S-convergence of conditional minimization problems and its variational properties
PI Kogut
JOURNAL OF AUTOMATION AND INFORMATION SCIENCES C/C OF AVTOMATIKA THEN …, 2000
132000
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20